# SDR SWAA2024032566532

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 60,568 hours, 36,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR (L1) ASSIST HANDLE IS LOOSE.<[01] SECURED FWD ENTRY DOOR ASSIST HANDLE TO DOOR LINER; ALL WORK PERFORMED IAW AMM 52-11-31
